# SDR SWAA2021122748650

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD SUB THRESHOLD CORRODED AT BS 794, 794+8, BS807+13 &+17, RBL 26.   REMOVED LIGHT SURFACE CORROSION AT ACD SUB THRESHOLD IAW SRM 51-60-15-0I-1.  UT THICKNESS TESTED BLENDED AREA IAW NDT PART 451-00-00 PROCEDURE 2.  EVALUATED DAMAGE ON THRESHOLD WEB MORE CORROSION WAS FOUND. REMOVED CORROSION ON THRESHOLD WEB IAW SRM51-10-02-0G-0 FOUND TO BE OUT OF LIMITS.  REWORKED AREA IAW SRM 53-00-53-1A-2,  ALLOWABLE DAMAGE PARAG. 4.A (2) DETAIL (E) FIG 103.   LOCATED AND DRILLED NEW SUB THRESHOLD IAW SRM 51-40-05-0G-0.  INSTALLED ON CARD TTG8Q004E31T.
